Georgia, 2012Hail in Georgia, July 25, 2012
July 25, 2012 · NWS FFC · 1 event in 1 county or zone
Moderately strong northwesterly flow remained in place over the Ohio Valley and Mid-Atlantic States. With increasing heat and humidity under the mid-level ridge centered across the Southern Plains, scattered showers and thunderstorms developed during the afternoon of the 25th, mainly across central Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Moderately strong northwesterly flow remained in place over the Ohio Valley and Mid-Atlantic States. With increasing heat and humidity under the mid-level ridge centered across the Southern Plains, scattered showers and thunderstorms developed during the afternoon of the 25th, mainly across central Georgia. One thunderstorm was able to reach severe levels with large hail reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 25, 6:36 PM EST, 12 minutes earlier.
Area forecast discussion, Jul 25, 6:36 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT WED JUL 25 2012
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
/ISSUED AT 337 PM EDT WED JUL 25 2012/
MAIN FORECAST CONCERN IS HEAT TODAY AND THURSDAY ALONG WITH
CONVECTION DEVELOPMENT BOTH AFTERNOONS. CURRENT TEMPS HAVE BEEN
RIGHT ON TRACK WITH FORECAST AND AREAS IN THE SOUTH ARE IN LINE FOR
REACHING HEAT ADVISORY CRITERIA...THEREFORE WILL CONTINUE CURRENT
PRODUCT. GENERALLY WENT WITH BLEND OF MAV AND MET SOLUTIONS FOR
TEMPS INTO TOMORROW NIGHT. AREAS IN THE EAST CENTRAL AND SOUTHEAST
PORTIONS LOOK TO AGAIN REACH OVERNIGHT MIN TEMPS OF AT LEAST 75
DEGREES AND PEAK HEAT INDICES OF AT LEAST 105 DEGREES TOMORROW. FOR
850 MB TEMPS...THE GFS HAS SIMILAR VALUES TO SLIGHTLY WARMER FOR
THURSDAY AFTERNOON WHILE THE NAM GOES SLIGHTLY COOLER PARTICULARLY
IN THE SOUTHWEST PORTION. THIS IS LIKELY DUE TO A SLUG OF TROPICAL
MOISTURE AND ASSOCIATED CLOUD COVER PROGGED TO ADVECT NORTHWARD INTO
THE AREA FROM THE NE GULF COAST. ATTM IT APPEARS THAT EXTENDING THE
CURRENT HEAT ADVISORY INTO THURSDAY EARLY EVENING FOR THE EAST
CENTRAL AND SOUTHEAST PORTIONS WOULD BE REASONABLE WITH PERHAPS
TRIMMING OUT THE SOUTHWEST. THIS DECISION WILL BE BEST MADE LATER
THIS AFTERNOON INTO EARLY EVENING SO AS TO PREVENT CONFUSION WITH
CURRENT PRODUCT... THEREFORE PLEASE STAY TUNED TO FUTURE UPDATES.
THE OUTFLOW FROM MCS REMNANTS ACROSS THE CAROLINAS EARLIER TODAY HAS
SERVED MOSTLY TO STABILIZE THE ENVIRONMENT ACROSS THE EASTERN
PORTION OF THE AREA. THE SOUTHERN AND WESTERN PERIPHERIES OF THIS
FEATURE MAY FOCUS DEVELOPMENT LATER TODAY...HOWEVER THE HRRR DOES
NOT BUY INTO THIS MUCH AND JUST HAS THE MAIN DEVELOPMENT IN THE
SOUTHWEST. CURRENT VIS SATELLITE IMAGERY HAS SHOWN SOME CU FIELD
ENHANCEMENTS WITH THE ASSOCIATED OUTFLOW AND PERHAPS WEAK GRAVITY
WAVES... BUT EARLY SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN
CLOSER TO THE SW PORTION OF THE AREA. HAVE THEREFORE GONE WITH
HIGHER CHANCE POPS IN THE SW TAPERING TO SLIGHT POPS IN THE NW.
MLCAPE VALUES OF 2500-3500 J/KG...WEAK VERTICAL WIND SHEAR...AND PW
VALUES OF 1.8-2.0 INCHES WILL ALLOW FOR THE MAIN STORM THREATS BEING
STRONG WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL.
ISOLATED SEVERE STORMS ARE POSSIBLE AS WELL... ESPECIALLY IN THE
SOUTHWEST WHERE SPC ALSO HAS A SLIGHT RISK ISSUED.
WITH THE UPPER RIDGE AXIS OVER THE GREAT LAKES PROGGED TO DAMPEN OUT
AND BREAK DOWN...THE ASSOCIATED NW FLOW ALOFT EXTENDING INTO THE
CAROLINAS SHOULD WEAKEN AND BECOME MORE ZONAL BY 12Z THURSDAY. THE
COMBINATION OF A WEAK LEE SFC TROUGH AND ENHANCED MOISTURE FROM THE
ADVECTION OF THE AFOREMENTIONED TROPICAL PLUME IN THE NE GULF WILL
ALLOW FOR THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN IN THE
SOUTH ON THURSDAY. GUIDANCE IS IN GOOD AGREEMENT WITH A DEVELOPING
UPPER TROUGH APPROACHING THE NORTHERN PORTION OF THE AREA BY LATE
THURSDAY NIGHT...ALONG WITH AN ASSOCIATED SFC FRONT. THIS MAY
INCREASE PRECIP POTENTIAL IN THE NORTHERN PORTION THURSDAY NIGHT
INTO FRIDAY.
03
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
/ISSUED AT 337 PM EDT WED JUL 25 2012/
HAVE MADE NO CHANGES TO THE LONG TERM. MODELS CONSISTEND IN SHOWING
A FRONTAL BOUNDARY SINKING INTO THE CWA SATURDAY INTO SUNDAY.
NORTH GA MAY BE DRY SATURDAY NIGHT INTO SUNDAY NIGHT BUT MOISTURE
RETURNS BY THE FIRST OF THE WEEK.
41
.PREVIOUS DISCUSSION/ISSUED 421 AM WED JUL 25 2012/
HIGH PRESSURE RIDGE OVER THE AREA WEAKENS AND SINKS SOUTH IN THE
SHORT TERM. BY FRI...THE RIDGE AXIS IS OVER FL AND THE GULF AND AN
APPROACHING COLD FRONT IS MOVING SOUTH OUT OF THE UPPER MS RIVER
VALLEY. THIS RIDGE STILL DOMINATES THE WEATHER PATTERN THROUGH THE
END OF THE WORK WEEK KEEPING NORTH AND CENTRAL GA IN MOIST WEST TO
SOUTHWESTERLY FLOW. PRECIPITABLE WATER VALUES STILL SHOWING NEAR
1.5 TO 1.8 INCH SO HEAVY RAIN WILL STILL BE A CONCERN...AT LEAST
THROUGH FRI. DIURNALLY DRIVEN THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY...BUT THEN THINGS BEGIN TO CHANGE SAT. A DEEP CLOSED LOW
CENTER TRACKS EAST ACROSS THE GREAT LAKES STATES AND INTO THE NEW
ENGLAND STATES THU...WITH ITS ASSOCIATED COLD FRONT MOVING
SOUTHWARD. THIS FRONT MOVES INTO NORTH GA BY 00Z SAT AND CONTINUES
MOVING SOUTHWARD INTO NORTH FL BY 12Z-18Z SUN. THIS FRONT BRINGS
IN A MUCH DRIER AIRMASS AND COOLER TEMPS FOR THE STATE SUN. HAVE
BACKED OFF ON POPS FOR SUN TO JUST ISOLATED TSRA MAINLY FOR
CENTRAL GA. MOISTURE DOES INCREASE AGAIN MON/TUE SO WILL KEEP
ISO/SCT SHRA/TSRA BACK IN THE FORECAST MON/TUE.
01
&&
.CLIMATE...
RECORDS FOR 07-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1981 74 2000 75 1983 61 1947
1952 1911
1912
KATL 102 1995 74 1882 78 2010 60 1882
KCSG 103 1952 82 1998 80 2010 66 1948
1983
KMCN 103 1952 79 1938 79 2010 64 2009
1909
1902
RECORDS FOR 07-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 2010 80 1904 76 2005 56 1911
1936
KATL 98 1901 78 1890 77 2005 59 1911
KCSG 99 2010 82 1954 79 1983 66 1948
KMCN 100 2010 80 1957 78 2005 60 1911
1993
&&
AVIATION...
00Z UPDATE...
CONVECTION ACROSS CENTRAL GA WILL DISSIPATE AFTER SUNSET. ELSEWHERE
IT WILL REMAIN DRY WITH WINDS GOING CALM/NEAR CALM. A REPEAT
THURSDAY...ALTHOUGH THE CONVECTION MAYBE A BIT FURTHER NORTH INTO
THE ATL/AHN AREAS AND WILL ADD PROB30 ALL AREAS AFTER 21Z THURSDAY.
WINDS WILL BE WESTERLY THURSDAY.
//ATL CONFIDENCE...
00Z UPDATE...
HIGH ON ALL ELEMENTS.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 98 74 98 / 20 20 20 30
ATLANTA 76 96 75 94 / 10 30 20 40
BLAIRSVILLE 68 91 69 90 / 10 20 20 50
CARTERSVILLE 72 96 73 94 / 10 20 20 50
COLUMBUS 76 95 75 93 / 20 40 30 40
GAINESVILLE 74 93 74 94 / 20 20 20 40
MACON 75 96 74 97 / 20 40 30 30
ROME 73 97 73 94 / 10 20 20 50
PEACHTREE CITY 73 95 73 94 / 10 30 20 40
VIDALIA 78 100 77 97 / 20 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HARRIS...HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...
MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKES...WILKINSON.
&&
SHORT TERM...BAKER
LONG TERM....41
AVIATION...BAKERHazardous weather outlook, Jul 25, 6:03 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT WED JUL 25 2012
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262315-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
703 PM EDT WED JUL 25 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS
EVENING.
.SYNOPSIS...
BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES
WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK. A SURFACE
TROUGH WILL BECOME ENHANCED OVER THE NORTH AND CENTRAL GEORGIA
AREA.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. THE MOST LIKELY TIME
FOR THUNDERSTORMS WILL BE THROUGH 10 PM.
.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE AS CAPES HOLD IN THE 2000 TO
3500 RANGE. THIS IS ENOUGH ENERGY FOR A FEW STORMS TO REACH SEVERE
LEVELS...MAINLY SOUTH OF A LINE FROM HAMILTON...TO JACKSON...TO
WASHINGTON. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY
AFTER SUNSET.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. A FEW OF THESE STORMS
COULD BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 25, 5:54 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT WED JUL 25 2012
GAZ103-252330-
654 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER COUNTY
UNTIL 730 PM EDT...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEVERETTS...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DUMAS...CENTERPOINT...LEVERETTS...PRESTON...KIMBROUGH
AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3192 8465 3203 8465 3210 8464 3209 8443
3199 8445 3193 8444 3191 8446 3191 8458
TIME...MOT...LOC 2254Z 104DEG 4KT 3196 8456Special weather statement, Jul 25, 5:57 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT WED JUL 25 2012
GAZ080-252330-
657 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TAYLOR COUNTY UNTIL 730 PM EDT...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUPERT...MOVING NORTHWEST AT 5 MPH.
WIND GUSTS OF 40 MPH AND HAIL TO PENNY SIZE ARE LIKELY AS THIS STORM
MOVES ACROSS TAYLOR COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RUPERT...CHARING AND BUTLER.
&&
LAT...LON 3243 8438 3261 8432 3255 8410 3239 8427
TIME...MOT...LOC 2256Z 127DEG 4KT 3243 8429
Special weather statement, Jul 25, 5:58 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT WED JUL 25 2012
GAZ104-252330-
658 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER COUNTY
UNTIL 730 PM EDT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NEARLY STATIONARY STRONG THUNDERSTORMS FROM AMERICUS TO 5 MILES
SOUTH OF PLAINS.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE SUMTER...PENNINGTON...MADDOX...CROXTON
CROSSROADS...NEW ERA...ANDERSONVILLE...AMERICUS...PLAINS...
FRIENDSHIP...SHILOH AND CONCORD. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3189 8437 3196 8445 3216 8443 3216 8427
3217 8426 3216 8426 3216 8419 3223 8418
3223 8414 3219 8413 3218 8406 3191 8423
3191 8433 3189 8433
TIME...MOT...LOC 2258Z 090DEG 1KT 3212 8424 3196 8443Special weather statement, Jul 25, 6:25 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT WED JUL 25 2012
GAZ102-260000-
725 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN STEWART COUNTY
UNTIL 800 PM EDT...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TROUTMAN TO CUTHBERT...MOVING NORTHWEST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS STEWART COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TROUTMAN...CHARLES...WESTVILLE...BROOKLYN...
LOUVALE...PROVIDENCE CANYON STATE PARK...RICHLAND...RENFROE...SANFORD
AND LUMPKIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3192 8492 3195 8497 3198 8496 3198 8504
3200 8507 3209 8504 3213 8506 3218 8501
3219 8496 3222 8497 3223 8465 3218 8463
3216 8465 3206 8464 3192 8466
TIME...MOT...LOC 2325Z 146DEG 7KT 3196 8472 3171 8489Special weather statement, Jul 25, 6:29 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT WED JUL 25 2012
GAZ106-260000-
729 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HAIL IN
CRISP COUNTY UNTIL 800 PM EDT...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CRISP...MOVING NORTHWEST AT 5 MPH.
WIND GUSTS OF 40 MPH...PENNY SIZED HAIL AND FREQUENT LCLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS CRISP COUNTY
THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ARABI...EAST CRISP AND WENONA.
&&
LAT...LON 3192 8386 3200 8362 3181 8362 3181 8377
TIME...MOT...LOC 2328Z 136DEG 3KT 3190 8366
Special weather statement, Jul 25, 6:48 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT WED JUL 25 2012
GAZ081-094-260015-
748 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR FORT VALLEY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PEACH AND CRAWFORD COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MIAMI VALLEY...FORT VALLEY...NAKOMIS...
FRIENDSHIP...POWERVILLE...HORNS AND LEE POPE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3250 8392 3251 8393 3250 8397 3251 8398
3250 8402 3253 8400 3255 8402 3270 8404
3270 8378 3249 8380 3249 8388
TIME...MOT...LOC 2348Z 180DEG 1KT 3258 8391Hail, Crisp
- When
- July 25, 6:48 PM EST to 6:53 PM EST
- Where
- Crisp County, 0.59 mi E of East Crisp
- Measured
- 1 in hail
- Reported by
- 911 Call Center
- Coordinates
- 31.950, -83.670
The Crisp County 911 Center relayed a report from a Sheriff's deputy of hail up to the size of quarters in East Crisp.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, July 25 to 26, 20122 deaths · 1 event
- Heat in Illinois, July 25, 20121 death · 1 event
- Rip Current in North Carolina, July 25, 20121 death · 1 event
- Hail and Damaging Winds in Iowa, July 25, 2012$795,000 · 1.75 in hail · 61 events
- Hail in Nebraska, July 25, 2012$2.8 million · 1.75 in hail · 2 events
- Hail and Damaging Winds in Kansas, July 25, 2012$339,000 · 1.75 in hail · 5 events
- Wildfire in Missouri, July 25 to 31, 2012$310,000 · 4 events
- Hail and Damaging Wind in North Carolina, July 25, 2012$150,000 · 1.75 in hail · 7 events
- Damaging Winds in Wisconsin, July 25, 2012$96,000 · 52 kt wind · 9 events
- Flash Flooding and Hail in Michigan, July 25, 2012$81,000 · 2 in hail · 8 events
- Hail and Damaging Winds in Michigan, July 25, 2012$50,000 · 57 kt wind · 10 events
- Hail and Damaging Winds in Wisconsin, July 25, 2012$50,000 · 1.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 398394.